# SDR FDEA202011032765

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 36,506 hours, 19,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Unknown
- Location: Rt Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 655 52-10 3248 03NOV20 MEM FACT U.  UPON CLOSE UP OF A/C 655 THE CABIN ENTRY DOOR ON THE RIGHT SIDE OF THE AIRPLANE WOULD NOT ARM SLIDE.  IT ILLUMINATED BRIEFLY, FLASHED ON AND OFF AND THEN STAYED OFF.  WE OPENED AND CLOSED DOOR AND ATTEMPTED TO REARM TO NO AVAIL.  MEL 03NOV20 04:43 MEM U.  RELEASED FOR SERVICE, PER MEL: 52-11-01-01 CATEGORY: C EXPIRATION: 13NOV20  "MEL 52-11-01-01: CREW ENTRY DOOR ESCAPE SLIDE R1 INOPERABLE.  SLIDE REMAINS INSTALLED ON DOOR."  C/7247856 FACT 03NOV20 17:58 CAE U.  CLOSED AND ARMED R1 DOOR SLIDE MULTIPLE TIMES WITHOUT FAULT, REF AMM 52-73-00-05-02.  SLIDE INDICATION PRESENT ON ECAM WHEN ARMED AND DID NOT FAULT, REF AMM 52-73-00-00-02.  FUNCTIONAL TEST GOOD, REF AMM 52-10-30-05-02.  PLACARD REMOVED, OK FOR SERVICE.
